Exposed to paint chemicals 5 months ago and haven't fully record. Please help
I was varnishing a chair and had a bad reaction late that evening. My lungs just hurt. Went to my natural path and he told me that there was stress to my liver, lungs, kidneys and heart. He gave me some things and said it should clear out in a few weeks. Things gradually got better but before my next scheduled visit I was getting my tires serviced and they ruptured my gas line and I was exposed to that for about 20 minutes. Whatever symptoms I was still having was totally over-shadowed by a new set; a feeling of not being able to get enough oxygen even when my lungs were full.
Before the second exposure I couldn’t have sugar, gluten or meat of any sort. I was really detoxing with mostly wheatgrass juice, green drinks and veges. But now added to the restrictions are grains, fruit and anything fermented. The only thing that helped were colonics and infared sauna sessions for a 3-4 day relief. I rushed back to the doctor and he picked up the chemicals in my system, an infection in my small intestine, stress on the pancreas and leaky gut. Overall he was impressed by the fact that my
urine sugar level is on point now
my electrolytes (cardiovascular stress and oxidation) was normal
nitrates (liver stress) was normal
ammonia ( kidney stress) was better 6-8 is the increasing stress range, last visit was 7 now it’s 6
adrenals not stressed any more
oxidant (actual cell damage) is low now.
….and I have to get my ph level stable
He put me on Inflammatone for toxins and organ support
Neuromethylation cream for b12
PRP spray for thymus and immune system
Glutamine Forte for small and lg intestines
HPA Adapt for adrenals
Magnesium for heart palpitations and deficiency
Berberine for pancreas support
I figure the toxins inflamed my left lung and it’s going to take time to heal but to me it’s taking too long, especially when I feel like my air is constricted.
I did read somewhere that leaky gut can be a reason for not tolerating everyday chemicals and it could be a reason for this drama and maybe fixing that will make it to where this never happens again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.